| Model Number |
5530030 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
G2: country of origin is sweden.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy for the pseudoarthrosis at l5-s1.It was reported that the set screw lost debris in the wound, which was removed during the revision procedure.The patient experienced broken rods and pseudoarthrosis specifically at the l5-s1 level.The revision involved the use of double rods and replacement of set screws.Radiographic images and medical records were available for review.The rods were broken due to pseudoarthrosis, and new rods and set screws were implanted.The implants were removed and replaced, with no fragments remaining in the patient.
Additional Manufacturer Narrative
D.6b - additional info received radiographic image assessment indicated that ct reconstruction of hardware t2 to iliac construct.No obvious hardware complication.Lateral view of image.Similar to first image.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: product analysis: part # 5530030; lot # unknown, visual and optical inspection did not reveal any damage to the female torx head but some wear to the threads of the set screw.Functional check with a sample bone screw confirmed the set screw was able to thread into the head of the screw without any issue.The bottom node of the set screw does not show any signs of off axis/ uneven wear from the seating of the rod.The screw may of had some pressure against it from the rod not seating flush in the head of the bone screw.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.